Search Results - "Rodríguez, Jorge Tomás"
-
1
A 2-dimensional real Banach space with constant of analyticity less than one
Published in Journal of mathematical analysis and applications (01-01-2025)“…We show that on the real 2-dimensional Banach space ℓ12 there is an analytic function f:Bℓ12→R such that its power series at origin has radius of uniform…”
Get full text
Journal Article -
2
Non-linear plank problems and polynomial inequalities
Published in Revista matemática complutense (01-09-2017)“…We study lower bounds for the norm of the product of polynomials and their applications to the so called plank problem . We are particularly interested in…”
Get full text
Journal Article -
3
On the rank and the approximation of symmetric tensors
Published in Linear algebra and its applications (01-11-2021)“…In this work we study different notions of ranks and approximation of tensors. We consider the tensor rank, the nuclear rank and we introduce the notion of…”
Get full text
Journal Article -
4
A Note on the Homotopy Type of the Alexander Dual
Published in Discrete & computational geometry (01-07-2014)“…We investigate the homotopy type of the Alexander dual of a simplicial complex. It is known that in general the homotopy type of K does not determine the…”
Get full text
Journal Article -
5
Homomorphisms on algebras of analytic functions on non-symmetrically regular spaces
Published in Mathematische Zeitschrift (01-05-2023)“…We study homomorphisms on the algebra of analytic functions of bounded type on a Banach space. When the domain space lacks symmetric regularity, we show that…”
Get full text
Journal Article -
6
On the norm of products of polynomials on ultraproducts of Banach spaces
Published in Journal of mathematical analysis and applications (15-07-2015)“…The purpose of this article is to study the problem of finding sharp lower bounds for the norm of the product of polynomials in the ultraproducts of Banach…”
Get full text
Journal Article -
7
On the linear polarization constants of finite dimensional spaces
Published in Mathematische Nachrichten (01-11-2017)“…We study the linear polarization constants of finite dimensional Banach spaces. We obtain the correct asymptotic behaviour of these constants for the spaces…”
Get full text
Journal Article -
8
On the rank and the approximation of symmetric tensors
Published 22-07-2021“…Journal Linear Algebra and its Applications, volume 628, pages 72-102, year 2021 In this work we study different notions of ranks and approximation of tensors…”
Get full text
Journal Article -
9
A $2$-dimensional real Banach space with constant of analyticity less than one
Published 06-11-2023“…We show that on the real $2$-dimensional Banach space $\ell_1^2$ there is an analytic function $f:B_{\ell_1^2}\rightarrow \mathbb{R}$ such that its power…”
Get full text
Journal Article -
10
Homomorphisms on algebras of analytic functions on non-symmetrically regular spaces
Published 14-06-2022“…We study homomorphisms on the algebra of analytic functions of bounded type on a Banach space. When the domain space lacks symmetric regularity, we show that…”
Get full text
Journal Article -
11
On the strong subdifferentiability of the homogeneous polynomials and (symmetric) tensor products
Published 05-09-2022“…In this paper, we study the (uniform) strong subdifferentiability of the norms of the Banach spaces $\mathcal{P}(^N X, Y^*)$, $X \hat{\otimes}_\pi \cdots…”
Get full text
Journal Article -
12
Symmetric multilinear forms on Hilbert spaces: where do they attain their norm?
Published 22-10-2018“…We characterize the sets of norm one vectors $\mathbf{x}_1,\ldots,\mathbf{x}_k$ in a Hilbert space $\mathcal H$ such that there exists a $k$-linear symmetric…”
Get full text
Journal Article -
13
The polarization constant of finite dimensional complex spaces is one
Published 21-08-2019“…The polarization constant of a Banach space $X$ is defined as $$\mathbf c(X):= \limsup\limits_{k\rightarrow \infty} \mathbf c(k, X)^\frac{1}{k},$$ where…”
Get full text
Journal Article -
14
On the norm of products of polynomials on ultraproduct of Banach spaces
Published 21-11-2014“…The purpose of this article is to study the problem of finding sharp lower bounds for the norm of the product of polynomials in the ultraproducts of Banach…”
Get full text
Journal Article -
15
On the linear polarization constants of finite dimensional spaces
Published 18-03-2017“…We study the linear polarization constants of finite dimensional Banach spaces. We obtain the correct asymptotic behaviour of these constants for the spaces…”
Get full text
Journal Article -
16
Non-linear Plank Problems and polynomial inequalities
Published 08-07-2015“…We study lower bounds for the norm of the product of polynomials and their applications to the so called \emph{plank problem.} We are particularly interested…”
Get full text
Journal Article -
17
Lower bounds for norms of products of polynomials on $L_p$ spaces
Published 14-06-2012“…Studia Math. 214 (2013), 157-166 For $1< p <2$ we obtain sharp inequalities for the supremum of products of homogeneous polynomials on $L_p(\mu)$, whenever the…”
Get full text
Journal Article -
18
A note on the homotopy type of the Alexander dual
Published 15-06-2012“…We investigate the homotopy type of the Alexander dual of a simplicial complex. In general the homotopy type of K does not determine the homotopy type of its…”
Get full text
Journal Article